# SDR UALA2009082502634

- Difficulty date: August 24, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 52,859 hours, 9,690 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT DISARM.  REMOVED SLIDE PACK, BUT NO HELP.  ALSO UNABLE TO DISARM FROM OUTSIDE.  REQUIRES MORE TROUBLESHOOTING.  DOOR CONSIDERED UNUSABLE AND DEFERRED PER MEL5211H.  SEATS 1 THRU 3A, E, F AND J BLOCKED OFF WITH DOOR 1R INOPERATIVE.  ARM-DISARM HANDLE REMAINS IN ARMED POSITION.  NOTE SLIDE PACK REINSTALLED, ARM-DISARM HANDLE REMAINS IN ARMED POSITION.  REMOVED SLIDE COVER, SAFETY PINNED SLIDE, SAFETY PINNED GIRT BAR, DISARMED E PAS SWITCH, TAGGED CBS.  ACPED SECURITY OF ORIGINAL SLIDE WHICH WAS REMOVED FOR TS ACCESS.  VERIFIED REMOVAL OF SAFETY PINS AND STOWED IN POUCH AND ACFT RETURNED TO NORMAL OPS.
